Show simple item record

contributor authorM. R. Chamani
contributor authorN. Rajaratnam
date accessioned2017-05-08T20:42:20Z
date available2017-05-08T20:42:20Z
date copyrightMay 1995
date issued1995
identifier other%28asce%290733-9429%281995%29121%3A5%28446%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/24145
publisherAmerican Society of Civil Engineers
titleClosure to “Jet Flow on Stepped Spillways” by M. R. Chamani and N. Rajaratnam
typeJournal Paper
journal volume121
journal issue5
journal titleJournal of Hydraulic Engineering
identifier doi10.1061/(ASCE)0733-9429(1995)121:5(446)
treeJournal of Hydraulic Engineering:;1995:;Volume ( 121 ):;issue: 005
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record